MAUDE Adverse Event Report: DEPUY SPINE INC MOD T20 DRIVER SHORT; DRIVER, PROSTHESIS

DEPUY SPINE INC MOD T20 DRIVER SHORT; DRIVER, PROSTHESIS
Catalog Number 698337505
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The reported mod t20 driver short was not returned to the complaints handling unit (chu) for evaluation.It was noted that the reported product was not available for evaluation.The exact part and lot number combination are unknown; therefore, the manufacturing or receiving inspection records could not be reviewed.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review meeting.No device or the photo of the reported was provided; therefore, the condition of the product is unknown.There is insufficient information to perform a probable cause analysis.A definitive root cause cannot be determined with the information provided.No issues could be identified in the manufacturing or release of this product as the lot # was not provided.Therefore, this complaint will be closed with no further action required if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Removal of iliac screws from existing construct - l4-pelvis; (b)(6), (b)(6) hospital (b)(6) 2018.Dr (b)(6) was inserting pedicle screws under power and the tip of the t20 screwdriver shaft (short) was burred.He asked that it be replaced.No delay to surgery.No ae to patient.

Brand Name
MOD T20 DRIVER SHORT
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key7920186
Report Number1526439-2018-50925
Device Sequence Number16574756
Product Code HWR
UDI-Device Identifier10705034377261
UDI-Public(01)10705034377261
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number698337505
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2018
Initial Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR